I took 50mg for 4 nights in a row. I had an adverse reaction to it - felt icy/hot speeding through my veins particularly my shins, feet, arms, upper back and chest. Also had slightly blurred vision and tingling lips. It has been 10 days since last dose. My shins and feet have tingled since then. But what is weird is that on day 8 and still now, my arms and upper back have tingled. The tingling may sound trivial but it is strong and gets worse at night. Is this normal? I think the symptoms are lingering because I had such a bad reaction to the drug. Is that possible? Why did the symptoms spread on day 8 and not let up yet? I have never done drugs and have no medical issues. I only took the drug because I have knee pain from wearing down my cartilage. Please shed some light on the situation. I am hoping that my nerves aren't damaged. Thanks!
Hi, there is something know as 'Tramadol withdrawal syndrome' which can be characterised with similar symptoms as you are/have been experiencing... however it is known to continue only for 7 days after discontinuation of use, and is usually attributed to longer episodes of Tramadol use and at high doses. I suppose it isn't impossible to happen if you have had a severe reaction to Tramadol. If this is the case, I would hope that you are now, or will soon be, feeling much better...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2017 • 5 answers
Updated 28 Mar 2011 • 3 answers
Updated 28 Jan 2012 • 1 answer
Updated 26 May 2012 • 5 answers
Updated 14 Jan 2013 • 3 answers